# SDR 9801689862

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR COULD NOT BE OPENED FROM THE OUTSIDE.  MAINTENANCE REPLACED NYLON WASHERS ON BAYONET ROD, ADJUSTED DOOR ROTATION, AND BAYONET ROD, FUNCTIONAL CHECK OK.
